# SDR VNAA20250121006

- Difficulty date: January 14, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 19,400 hours, 17,248 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Part number: AV67021186
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON RH / LH VERTICAL STABILIZER INTERSECTS WITH THE FUSELAGE ATTACHMENT FWD DRAG ANGLES, (BOTH SIDES).    RH / LH VERTICAL STABILIZER INTERSECTS WITH THE FUSELAGE ATTACHMENT FWD DRAG ANGLES, (BOTH SIDES) WERE REPAIRED PER CRJ-900 SRM 55-31-00-201-001-A01
